Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 83, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 20, 2013, 12:45 AM CDT for 4 counties in Kansas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2013, 12:45 AM CDT (05:45 UTC)
- Expired
- May 20, 2013, 1:45 AM CDT
- In force
- 60 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chautauqua County, KS, Elk County, KS, Montgomery County, KS, Wilson County, KS
The radar
The Tulsa radar (KINX), 138 km from the middle of the area, began a volume at 05:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 5.8 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1603 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1367 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.8
The text
As transmitted, in the capitals the NWS used until 2016.
214
WUUS53 KICT 200545
SVRICT
KSC019-049-125-205-200645-
/O.NEW.KICT.SV.W.0083.130520T0545Z-130520T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1245 AM CDT MON MAY 20 2013
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CHAUTAUQUA COUNTY IN SOUTHEAST KANSAS...
SOUTHEASTERN ELK COUNTY IN SOUTHEAST KANSAS...
NORTHWESTERN MONTGOMERY COUNTY IN SOUTHEAST KANSAS...
SOUTHERN WILSON COUNTY IN SOUTHEAST KANSAS...
* UNTIL 145 AM CDT
* AT 1241 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HALE...AND
MOVING NORTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HALE...ELK CITY...INDEPENDENCE...NEODESHA...FREDONIA...ALTOONA...
BOLTON...BUXTON...SYCAMORE AND NEW ALBANY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3765 9593 3750 9553 3738 9553 3700 9596
3717 9618
TIME...MOT...LOC 0545Z 217DEG 24KT 3721 9607
HAIL...1.00IN
WIND...60MPH
$$
MCGUIRE1 follow-up statement
965
WWUS53 KICT 200557
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1257 AM CDT MON MAY 20 2013
KSC019-049-125-205-200608-
/O.CAN.KICT.SV.W.0083.000000T0000Z-130520T0645Z/
MONTGOMERY KS-CHAUTAUQUA KS-ELK KS-WILSON KS-
1257 AM CDT MON MAY 20 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WILSON...SOUTHEASTERN
ELK...EASTERN CHAUTAUQUA AND NORTHWESTERN MONTGOMERY COUNTIES IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3765 9593 3750 9553 3738 9553 3700 9596
3717 9618
TIME...MOT...LOC 0558Z 217DEG 24KT 3728 9600
$$
MCGUIREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 12:03 AM CDT, 42 minutes earlier.
Area forecast discussion, May 20, 12:03 AM CDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1203 AM CDT MON MAY 20 2013 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 237 PM CDT SUN MAY 19 2013 FORECAST HIGHLIGHTS FOCUS AROUND SEVERE THUNDERSTORM CHANCES THIS AFTERNOON-TONIGHT...WITH CONTINUED SEVERE WEATHER CHANCES MONDAY AFTERNOON-NIGHT. LATEST SURFACE MAP INDICATES A COLD FRONT BISECTING KS FROM NORTH-SOUTH...EXTENDING FROM A SURFACE LOW OVER SOUTH-CENTRAL NE. THE COLD FRONT INTERSECTS A DRYLINE OVER NORTHWEST/NORTH-CENTRAL OK...WHICH THEN TRAILS SOUTH THROUGH WESTERN OK. THE AIRMASS IS BECOMING INCREASINGLY UNSTABLE ALONG/AHEAD OF THESE FEATURES...OWING TO STEEP MID-LEVEL LAPSE RATES...CONTINUED AFTERNOON HEATING AND RICH LOW-LEVEL MOISTURE. IN THE MID/UPPER LEVELS...A 70-90KT JET MAX IS APPROACHING FROM THE SOUTHWEST. PER OBJECTIVE ANALYSIS AND MORNING SOUNDINGS...A STOUT CAP IS LIKELY CURRENTLY IN PLACE...ACTING TO SUPPRESS SURFACE-BASED ACTIVITY FROM DEVELOPING. HOWEVER...THIS CAP SHOULD EVENTUALLY BE BREACHED BY MID-LATE AFTERNOON...AS ALL THESE FEATURES CONVERGE AMIDST A STRONGLY UNSTABLE AIRMASS...ALLOWING FOR RAPID SURFACE-BASED THUNDERSTORM DEVELOPMENT. GIVEN 50-60KT DEEP LAYER SHEAR ORIENTED PERPENDICULAR TO THE BOUNDARIES...SUPERCELLS AND MULTICELL CLUSTERS APPEAR LIKELY...CAPABLE OF VERY LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES. THINKING THE GREATEST TORNADO THREAT WILL BE GENERALLY EAST/SOUTHEAST OF THE KS TURNPIKE CORRIDOR...AND ESPECIALLY THIS EVENING OVER SOUTHEAST KS AND NORTH-CENTRAL/NORTHEAST OK...WHEN BACKING SURFACE FLOW AND A STRENGTHENING LOW-LEVEL JET ENHANCES STORM-RELATIVE HELICITIES. AN ISOLATED STRONG/VIOLENT TORNADO WILL BE POSSIBLE. AS EVENING PROGRESSES...STORMS SHOULD TRANSITION TO MORE OF A LINEAR MODE...WITH A THREAT FOR DAMAGING WINDS AND LOCALLY HEAVY RAIN. THE THUNDERSTORM THREAT SHOULD CONTINUE FOR MON AFTERNOON-NIGHT OVER SOUTHEAST KS...AS THE FRONT STALLS IN RESPONSE TO APPROACHING SHORTWAVE ENERGY FROM THE WEST. ANOTHER ROUND OF STRONG/SEVERE STORMS APPEARS POSSIBLE...ESPECIALLY OVER FAR SOUTHEAST KS...ALONG WITH LOCALLY HEAVY RAIN. DEPENDING ON HOW MUCH RAIN INDIVIDUAL LOCATIONS RECEIVE...COULD SEE MODEST/STEEP RISES ON FAR SOUTHEAST KS RIVERS/STREAMS...ALONG WITH RELATIVELY MINOR LOW-LAND FLOODING...SO A FLOOD WATCH MAY HAVE TO BE PONDERED BY LATER SHIFTS...ESPECIALLY IF AMPLE RAINFALL OCCURS TONIGHT. WHILE TORNADO THREAT APPEARS LOWER...AMPLE INSTABILITY AND SHEAR WILL STILL PROMOTE LARGE HAIL/DAMAGING WINDS. PER MODEL CONSENSUS...THE FRONT SHOULD FINALLY EXIT THE FORECAST AREA MONDAY NIGHT/EARLY TUES...ENDING STORM CHANCES. ADK .LONG TERM...(THURSDAY THROUGH SUNDAY) ISSUED AT 237 PM CDT SUN MAY 19 2013 MEDIUM RANGE MODEL CONSENSUS BUILDS MID/UPPER RIDGING ACROSS MID-AMERICA BY MID-WEEK...RESULTING IN WARMING TEMPERATURES. ADDITIONALLY...COULD BE LOOKING AT PERIODIC BOUTS OF LATE AFTERNOON/OVERNIGHT THUNDERSTORMS ACROSS THE REGION FROM LATE WEEK THROUGH THE WEEKEND...AS PERSISTENT LEE TROUGHING WILL PROMOTE AFTERNOON HIGH PLAINS ACTIVITY...WHICH WOULD TEND TO MOVE EAST ACROSS THE REGION DURING EVENING/OVERNIGHT HOURS. OVERALL...WIDESPREAD SEVERE WEATHER THREAT APPEARS LOW DUE TO MARGINAL MID/UPPER FLOW...BUT DEGREE OF INSTABILITY WOULD PROMOTE A THREAT OF STRONG/SEVERE STORMS. ADK && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT) ISSUED AT 1201 AM CDT MON MAY 20 2013 A LINGERING LINE OF STRONG TO SVR CONVECTION REMAINS TO THE SOUTH OF THE KCNU TAF SITE. SO WILL CONTINUE WITH A VCTS FOR THIS TAF SITE FOR AT LEAST A COUPLE OF MORE HOURS. OTHERWISE EXPECT VFR CONDITIONS ACROSS THE REST OF THE TAF LOCATIONS OVERNIGHT...AS SUBSIDENCE IN THE WAKE OF THE THUNDERSTORMS MOVES ACROSS THE AREA. THE VFR CONDITIONS WILL CONTINUE FOR MOST OF THE TAF LOCATIONS ON MON...AS MOST OF THE AREA WILL BE BEHIND THE COLD FRONT...WITH DRIER AIR MOVING INTO THE AREA. THE ONLY EXCEPTION WILL BE FOR KCNU FOR MON AFTERNOON...AS AN UNSTABLE AIRMASS REMAINS ALONG A WEAK COLD FRONTAL BOUNDARY EXPECTED TO LOCATED OVER EXTREME SE KS. SO WILL GO WITH A VCTS FOR THE KCNU TAF SITE FOR MON AFTERNOON. KETCHAM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 56 77 55 78 / 20 10 10 10 HUTCHINSON 55 76 54 78 / 10 10 10 10 NEWTON 55 76 54 76 / 10 10 10 10 ELDORADO 56 77 55 77 / 20 10 10 10 WINFIELD-KWLD 58 78 55 79 / 40 10 10 10 RUSSELL 51 73 52 77 / 10 10 10 10 GREAT BEND 52 74 53 78 / 10 10 10 10 SALINA 54 75 52 76 / 10 10 10 10 MCPHERSON 54 76 53 77 / 10 10 10 10 COFFEYVILLE 65 79 57 78 / 80 50 10 10 CHANUTE 62 78 56 76 / 70 30 10 10 IOLA 62 78 56 76 / 60 20 10 10 PARSONS-KPPF 63 78 57 77 / 80 40 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 19, 10:00 PM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1000 PM CDT SUN MAY 19 2013 KSZ032-033-047>053-067>072-082-083-091>096-098>100-210300- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1000 PM CDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORM CHANCES WILL CONTINUE OVERNIGHT ACROSS FAR SOUTHEAST KANSAS. QUARTER SIZE HAIL AND 60 MPH WINDS WILL BE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MORE THUNDERSTORMS...CAPABLE OF BOTH HALF DOLLAR-SIZED HAIL AND DAMAGING WINDS AROUND 60 MPH...ARE LIKELY OVER SOUTHEAST KANSAS MONDAY AFTERNOON AND MONDAY NIGHT. IN ADDITION...VERY HEAVY RAINS ARE LIKELY THAT MAY CAUSE FLOODING. SCATTERED THUNDERSTORMS ARE POSSIBLE OVER CENTRAL AND ESPECIALLY SOUTH-CENTRAL KANSAS...A FEW OF WHICH MAY PRODUCE SMALL HAIL. SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE LATER THIS WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NO LONGER ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Local storm report, May 19, 11:02 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1102 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 PM HAIL 3 N EDNA 37.10N 95.36W
05/19/2013 E1.25 INCH LABETTE KS TRAINED SPOTTER
TRAINED SPOTTER REPORTS QUARTER TO GOLF BALL SIZED HAIL
WITH HEAVY RAIN AND GUSTY WINDS. INITIAL WIND ESTIMATE
WAS 50 MPH.
&&
VJPLocal storm report, May 19, 11:16 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1116 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 PM TSTM WND DMG CANEY 37.01N 95.93W
05/19/2013 MONTGOMERY KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS POWER POLES WERE KNOCKED OVER.
1045 PM TSTM WND DMG COFFEYVILLE 37.04N 95.63W
05/19/2013 MONTGOMERY KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS BROKEN WINDOWS IN HOMES AND CARS.
TREES OF UNKNOWN SIZE WERE REPORTED DOWN.
&&
VJPLocal storm report, May 19, 11:25 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1125 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND DMG OSWEGO 37.17N 95.11W
05/19/2013 LABETTE KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED LARGE TREE LIMBS DOWN.
&&
VJPLocal storm report, May 19, 11:27 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1127 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 PM TSTM WND DMG ANGOLA 37.10N 95.47W
05/19/2013 LABETTE KS TRAINED SPOTTER
TRAINED SPOTTERS REPORTED TO LAW ENFORCEMENT THAT TREES
WERE DOWN. THE SIZE WAS UNKNOWN AT THE TIME. TIME IS
BASED ON RADAR.
&&
VJPSpecial weather statement, May 19, 11:41 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1141 PM CDT SUN MAY 19 2013
KSZ098-200530-
CHAUTAUQUA-
1141 PM CDT SUN MAY 19 2013
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHAUTAUQUA COUNTY...
AT 1139 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF ELGIN...OR 17
MILES SOUTHWEST OF SEDAN...AND MOVING NORTHEAST AT 35 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.
&&
LAT...LON 3706 9643 3720 9597 3701 9598 3699 9601
3699 9642
TIME...MOT...LOC 0441Z 225DEG 33KT 3695 9636
MCGUIRELocal storm report, May 20, 12:37 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1237 AM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 AM HAIL CHAUTAUQUA 37.02N 96.18W
05/20/2013 M1.75 INCH CHAUTAUQUA KS LAW ENFORCEMENT
QUARTER TO GOLF BALL HAIL REPORTED
&&
MWMThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:10 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 50 min |
| May 19, 7:18 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 42 min |
| May 19, 7:28 PM CDT | Tornado Warning | ICT | Elk | 47 min |
| May 19, 7:31 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 44 min |
| May 19, 7:57 PM CDT | Tornado Warning | ICT | Wilson, Woodson | 48 min |
| May 19, 8:14 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 46 min |
| May 19, 8:33 PM CDT | Tornado Warning | ICT | Allen, Woodson | 42 min |
| May 19, 9:01 PM CDT | Special Weather Statement | ICT | Wilson | 44 min |
| May 19, 10:15 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 45 min |
| May 19, 10:34 PM CDT | Tornado Warning | ICT | Labette, Montgomery | 41 min |
| May 19, 11:06 PM CDT | Severe Thunderstorm Warning | ICT | Labette | 39 min |
| May 19, 11:41 PM CDT | Special Weather Statement | ICT | Chautauqua | 49 min |
| May 20, 12:01 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua | 44 min |
| May 20, 12:49 AM CDT | Special Weather Statement | ICT | Labette | 26 min |
| May 20, 1:00 AM CDT | Special Weather Statement | ICT | Elk | 45 min |
| May 20, 1:10 AM CDT | Special Weather Statement | ICT | Elk | 35 min |
| May 20, 2:22 AM CDT | Areal Flood Warning | ICT | Chautauqua, Labette, Montgomery | 8 hr |
| May 20, 3:51 AM CDT | Special Weather Statement | ICT | Chautauqua | 24 min |
| May 20, 7:16 AM CDT | Special Weather Statement | ICT | Elk | 29 min |
| May 20, 7:24 AM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood | 66 min |
| May 20, 7:29 AM CDT | Severe Thunderstorm Warning | ICT | Wilson, Woodson | 61 min |
| May 20, 8:29 AM CDT | Special Weather Statement | ICT | Woodson | 31 min |
| May 20, 8:38 AM CDT | Severe Thunderstorm Warning | ICT | Wilson, Woodson | 52 min |
| May 20, 8:52 AM CDT | Special Weather Statement | ICT | Allen | 53 min |
| May 20, 8:56 AM CDT | Special Weather Statement | ICT | Allen | 64 min |
| May 20, 1:58 PM CDT | Flash Flood Watch | ICT | Allen, Chautauqua, Elk, Labette, Montgomery, Neosho and 2 more | 7 hr |
| May 20, 2:30 PM CDT | Special Weather Statement | ICT | Wilson | 45 min |
| May 20, 2:39 PM CDT | Special Weather Statement | ICT | Allen | 51 min |
| May 20, 2:46 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 44 min |
| May 20, 3:01 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery | 44 min |
| May 20, 3:41 PM CDT | Tornado Warning | ICT | Chautauqua, Montgomery | 49 min |
| May 20, 3:56 PM CDT | Special Weather Statement | ICT | Allen | 34 min |
| May 20, 4:11 PM CDT | Special Weather Statement | ICT | Wilson | 34 min |
| May 20, 4:27 PM CDT | Tornado Warning | ICT | Labette, Montgomery | 48 min |
| May 20, 4:35 PM CDT | Special Weather Statement | ICT | Neosho | 55 min |
| May 20, 4:43 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery | 47 min |
| May 20, 4:57 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery | 63 min |
| May 20, 5:02 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 43 min |
| May 20, 5:09 PM CDT | Areal Flood Warning | ICT | Labette, Montgomery | 5 hr |
| May 20, 6:34 PM CDT | Special Weather Statement | ICT | Labette | 26 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.